# SDR SWAA031200

- Difficulty date: May 29, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 53,571 hours, 44,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6523693
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND 2 LONG FUSELAGE SKIN CRACK, BS 349, STRINGER 18R.  REPAIRED SKIN PER SRM.
